Web of Science: 33 cites, Scopus: 31 cites, Google Scholar: cites
Comparison of Hausdorff measures with respect to the Euclidean and the Heisenberg metric
Balogh, Zoltán M.
Rickly, Matthieu
Serra Cassano, Francesco

Data: 2003
Resum: We compare the Hausdorff measures and dimensions with respect to the Euclidean and Heisenberg metrics on the first Heisenberg group. The result is a dimension jump described by two inequalities. The sharpness of our estimates is shown by examples. Moreover a comparison between Euclidean and H-rectifiability is given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Hausdorff measures ; Hausdorff dimension ; Heisenberg metric
Publicat a: Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 237-259, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38074
DOI: 10.5565/PUBLMAT_47103_11


23 p, 223.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir